Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » Volume 2 Issue 1 Articles » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Theory of Literature
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Notifications more
NotificationsNotify me of updates to Pseudorandom Binary Functions on Almost Uniform Trees pp.1-24
Tell A Friend
Tell someone you know about this product.
Pseudorandom Binary Functions on Almost Uniform Trees pp.1-24 $45.00
Authors:  (Katalin Gyarmati, Pascal Hubert and Andras Sarkozy)
First the notion of r-almost s-uniform tree is introduced which includes both the
case of finitely generated free groups and uniform binary trees as special cases. The
goal of the paper is to study pseudorandomness of binary functions defined on r-almost
s-uniform trees. The measures of pseudorandomness of binary functions are introduced;
the connection between these measures is analyzed; the size of these measures
for truly random binary functions is studied; binary functions with strong pseudorandom
properties are constructed. 

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Pseudorandom Binary Functions on Almost Uniform Trees pp.1-24